Variational inequalities and the pricing of American options
Patrick Jaillet,
Damien Lamberton () and
Bernard Lapeyre ()
Additional contact information
Patrick Jaillet: MIT - Massachusetts Institute of Technology
Damien Lamberton: LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées - UPEM - Université Paris-Est Marne-la-Vallée - BEZOUT - Fédération de Recherche Bézout - CNRS - Centre National de la Recherche Scientifique - UPEC UP12 - Université Paris-Est Créteil Val-de-Marne - Paris 12 - CNRS - Centre National de la Recherche Scientifique
Bernard Lapeyre: CERMICS - Centre d'Enseignement et de Recherche en Mathématiques et Calcul Scientifique - ENPC - École nationale des ponts et chaussées
Post-Print from HAL
Abstract:
This paper is devoted to the derivation of some regularity properties of pricing functions for American options and to the discussion of numerical methods, based on the Bensoussan-Lions methods of variational inequalities. In particular, we provide a complete justification of the so-called BrennanSchwartz algorithm for the valuation of American put options.
Keywords: Option pricing; variational inequalities; optimal stopping problem (search for similar items in EconPapers)
Date: 1990-12
References: Add references at CitEc
Citations: View citations in EconPapers (94)
Published in Acta Applicandae Mathematicae, 1990, 21 (3), pp.263 - 289. ⟨10.1007/BF00047211⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01667008
DOI: 10.1007/BF00047211
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().